# SDR UIEA200700051

- Difficulty date: January 31, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B070178
- Condition: Damaged
- Location: Bs 2300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 2300 S-23 EXISTING DOUBLER FOUND DAMAGED.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-274437619.
